# SDR DXTA2012082305102

- Difficulty date: August 22, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N927QS
- Make and model: Cessna 750
- Aircraft serial: 7500290
- Aircraft time: 3,515 hours, 2,099 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: 1060291
- Part serial: 2980607
- Condition: Burned
- Location: Galley
- Part time: 736 hours, 431 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

ON MASTER CABIN CONTROL PANEL ON GALLEY NOTICED "FAULT" LIGHT ON RT LIQUID.  REMOVED GALLEY DRAWER TO ACCESS CIRCUIT BREAKERS FOR GALLEY LIQUIDS AND DETECTED A BURNING ELECTRICAL ODOR.  REMOVED WORN OUT SOLID STATE RELAY.   INSTALLED NEW RELAY AND OPS CHECKED GOOD IAW MM 25-30-2.
